# SDR ORJA98264

- Difficulty date: August 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824RA
- Make and model: Doug DC-9-82
- Aircraft serial: 53017
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Nut
- Condition: Corroded
- Location: Bs 1212
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT OKC LEVEL 2 CORROSION, NUT RUSTY AT AFT INBOARD CORNER OF FRAME 1212 TO STRINGER 29R.  REMOVED AND REPLACED RUSTY FASTENTERS IAW DC9 SRM 51-30-1.  (M)
